MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES

AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES
Model Number MAJ-2330
Medical Device Problem Codes Device Reprocessing Problem (1091); Use of Device Problem (1670); Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for inspection; however, an endoscopy support specialist (ess) was dispatched to the customer site and during a demonstration of the connecting tube (maj-2330) attachment on the ultrasound gastrovideoscope (gf-uct180), debris was observed, indicating improper reprocessing.Staff were instructed to repeat cleaning per the instructions for use (ifu) until no visible debris remained on the brush.During the observation, no suction source was utilized for the aspiration step.An incorrect accessory (auxiliary water tube) was attached instead of the required washing tube.The scope was reprocessed in a third-party automated endoscope reprocessor, rather than the olympus endoscope reprocessor (oer-elite), and lacked the proper distal tip attachment.Based on the available information, the issue was most likely attributed to failure to follow the manufacturer¿s instructions for use (ifu).Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed during the device inspection at the customer site, that the connecting tube exhibited visible debris.There were no reports of patient involvement.

Brand Name
CONNECTING TUBE
Common Device Name
ENDOSCOPE REPROCESSOR ACCESSORIES
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25232904
Report Number9610595-2026-41100
Device Sequence Number13351515
Product Code FEB
UDI-Device Identifier04953170404207
UDI-Public04953170404207
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K190969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMAJ-2330
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ULTRASOUND GASTROVIDEOSCOPE (GF-UCT180)
Patient SexUnknown